On a sharp Poincare-type inequality on the 2-sphere and its application in micromagnetics

Giovanni Di Fratta, Valeriy Slastikov, Arghir Zarnescu

Research output: Contribution to journalArticle (Academic Journal)

4 Citations (Scopus)
77 Downloads (Pure)

Abstract

The main aim of this note is to prove a sharp Poincare-type inequality for vector-valued functions on S2 that naturally emerges in the context of micromagnetics of spherical thin films.

Original languageEnglish
Pages (from-to)3373-3387
Number of pages15
JournalSIAM Journal on Mathematical Analysis
Volume51
Issue number5
Early online date21 Aug 2019
DOIs
Publication statusE-pub ahead of print - 21 Aug 2019

Keywords

  • Magnetic skyrmions
  • Poincare inequality
  • Vector spherical harmonics

Fingerprint Dive into the research topics of 'On a sharp Poincare-type inequality on the 2-sphere and its application in micromagnetics'. Together they form a unique fingerprint.

Cite this